Journal of Dynamics and Differential Equations

, Volume 5, Issue 1, pp 89–103

Convergence to equilibrium for delay-diffusion equations with small delay

  • Gero Friesecke

DOI: 10.1007/BF01063736

Cite this article as:
Friesecke, G. J Dyn Diff Equat (1993) 5: 89. doi:10.1007/BF01063736


It is shown that for scalar dissipative delay-diffusion equationsutΔu=f(u(t),u(t−τ)) with a small delay, all solutions are asymptotic to the set of equilibria ast tends to infinity.

Key words

Parabolic equations with time delay asymptotic behavior 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • Gero Friesecke
    • 1
  1. 1.Institut für Angewandte MathematikUniversität BonnFederal Republic of Germany
  2. 2.Department of MathematicsHeriot-Watt UniversityEdinburghScotland

Personalised recommendations